JournalsprimsVol. 4, No. 1pp. 1–12

On the Stability of Finite Difference Schemes Which Approximate Regularly Hyperbolic Systems with Nearly Constant Coefficients

  • Yoshinori Kametaka

    Osaka City University, Japan
On the Stability of Finite Difference Schemes Which Approximate Regularly Hyperbolic Systems with Nearly Constant Coefficients cover
Download PDF

Cite this article

Yoshinori Kametaka, On the Stability of Finite Difference Schemes Which Approximate Regularly Hyperbolic Systems with Nearly Constant Coefficients. Publ. Res. Inst. Math. Sci. 4 (1968), no. 1, pp. 1–12

DOI 10.2977/PRIMS/1195195260